# SDR DALA2022081605534

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 68,056 hours, 31,390 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DFDR NEEDS TO BE REMOVED FOR INTERROGATION. CORRECTIVE ACTION: R/R DFDR PER A320 AMM 31-33-55. OLD ONE SENT FOR INTERROGATION. (9268641)
